# SDR U2RA2025020600010

- Difficulty date: February 6, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Boeing 747412
- Aircraft serial: 25068
- Aircraft time: 97,345 hours, 16,757 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B115442
- Part serial: NA
- Condition: Cracked
- Location: Zone 600
- Part time: 97,345 hours, 16,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF DATUM AIRCRAFT PER TASK CARD 57-934-01-01 (NOT AD INSPECTION), CRACKS WERE FOUND ON THE REF. /B/ RIB WEB, REF. /CL RIB UPPER CHORD AND REF. !DI RIB LOWER CHORD OF REF/A/ RHW FIXED TRAILING EDGE RIB INSTL AT WBL 255.692. PLEASE REFER TO FIGURE 1 FOR DETAILS.
